# SDR 120B2020070700032

- Difficulty date: July 7, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: 143T6322442
- Condition: Bent
- Location: Fwd Cargo Door
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR, FWD UPPER CARGO SEAL RETAINER BENT AND GOUGED.
